# SDR UALA2013072605243

- Difficulty date: July 26, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 91,788 hours, 11,023 cycles
- Engine: Pwa PW4056
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1830 - 1860
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1830 - 1860 LBL 43 SEAT TRACK FLANGE CORRODED.    CORROSION REMOVED IAW SRM 51-10-02, FOUND NOT WITHIN SRM ALLOWABLE DAMAGE 53-00-52, FIG 101. REPLACED SEAT TRACK.  MAJOR REPAIR.
